# SDR AT9900160

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 312-480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND CORRODED SEAT TRACK AT BS 312 TO 480 RBL 24.  REMOVED CORRODED SECTION OF TRACK, FABRICATED REPAIR SECTION, TREATED, PRIMED AND INSTALLED IAW B737 SRM 51-10-2, 51-30-2, 53-10-5 FIG 2.
